# SDR ERAA201100011

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 49,996 hours, 70,401 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 8200105
- Part serial: DCL10487
- Condition: Defective
- Location: Nlg
- Part time: 39,235 hours, 53,844 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UNABLE TO EXTEND NOSE GEAR, MANUAL GEAR EXTEND COMPLETED UPON RETURN TO ANC.  REMOVED AND REPLACED NLG DRAG BRACE IAW DASH 8 MAINTENANCE MANUAL 32-30-36 AND C/W GEAR SWING IAW DASH 8 MAINTENANCE MANUAL 32-30-00, OPS CHECKS OK.
